# SDR DXTA2025102705416

- Difficulty date: October 23, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N683QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605643
- Aircraft time: 15,933 hours, 12,211 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Part number: 661133419
- Condition: Faulted
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HANDLE WILL NOT MOVE TOWARD THE LOCK POSITION.  YOU CAN NOT CLOSE AND LOCK THE  DOOR.   REMOVED, REPLACED, AND ADJUSTED SPADE DOOR LINKAGE IAW 560XLS AMM 52-10-05. OPS CHECK GOOD.
